Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

effexer tmi

Anonymous
Posted by Anonymous
  • 10 Replies
is anyone on this med. what side affects are you having? my husband has had no problems satisfying me in the bedroom. usually i have at least 5 or 6 orgasms. for the past few weeks i have not wanted to have sex. so i went to my dr. i have also had no energy. she put me on effexer. now i have energy and want to have sex but the past few times we have done it i can not have even 1 orgasm. wth is going on? is this a common side affect for anyone else taking this med? i have been on seroquel and i hate it. i am going to talk to my psych dr. to see if she will take me off it and put me on something else. i am also on celebrex. i just dont understand it.
Posted by Anonymous on Mar. 8, 2013 at 11:50 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ABeautifulQadar
by on Mar. 8, 2013 at 11:51 AM
I have been on it and an inability to orgasm is a common side effect of it and most anti depressants
Posted on the NEW CafeMom Mobile
klc3ofme
by on Mar. 8, 2013 at 11:52 AM
Yes it can be a side effect
Posted on the NEW CafeMom Mobile
Stephd710
by Emerald Member on Mar. 8, 2013 at 11:53 AM

I was the same way on Lexapro.  Its common with antidepressants unfortunately. 

Anonymous
by Anonymous 2 on Mar. 8, 2013 at 11:55 AM

Effexor is one of the worst anti depressants side-effect wise. Yes, everything you're experiencing could be and probably is from the meds. Trying to go off of it in the future could cause you to become bed ridden from the withdrawal symptoms, it's BAD. It's the only anti depressant that works for me but it's also like an enemy, good luck!!

Anonymous
by Anonymous 1 - Original Poster on Mar. 8, 2013 at 11:57 AM
bump
mtdew
by Silver Member on Mar. 8, 2013 at 11:59 AM

Yep.  I have been taking it for years.  Tried twice to stop and it's pretty much impossible unless I want to be in bed for a month. It sucks.  And, yes that is one of the side effects (to answer your question), although for me it eventually went away and now I don't seem to have any problems in that area....

Quoting Anonymous:

Effexor is one of the worst anti depressants side-effect wise. Yes, everything you're experiencing could be and probably is from the meds. Trying to go off of it in the future could cause you to become bed ridden from the withdrawal symptoms, it's BAD. It's the only anti depressant that works for me but it's also like an enemy, good luck!!


Anonymous
by Anonymous 1 - Original Poster on Mar. 8, 2013 at 12:00 PM
bump
Anonymous
by Anonymous 1 - Original Poster on Mar. 8, 2013 at 12:13 PM
i am on clonopin, effexer,seroquel,celebrex,metformin,tegretol,neurontin.....i am so sick of taking pills. i told my husband i want to go off all of it. he wont let me. i am most disgusted cause it is messing with my sex life! ugh!!!
Anonymous
by Anonymous 1 - Original Poster on Mar. 8, 2013 at 12:17 PM
bump
Anonymous
by Anonymous 1 - Original Poster on Mar. 8, 2013 at 12:24 PM
bump
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)